RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2017, Volume 101, Issue 2, Pages 318–320 (Mi mz11434)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Local Dynamics of a Second-Order Differential-Difference Equation with Large Delay at the First Derivative

I. S. Kashchenko

P.G. Demidov Yaroslavl State University

Keywords: bifurcation, stability, normal form, singular perturbation, dynamics.

DOI: https://doi.org/10.4213/mzm11434

Full text: PDF file (234 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2017, 101:2, 379–381

Bibliographic databases:

Received: 20.05.2016

Citation: I. S. Kashchenko, “Local Dynamics of a Second-Order Differential-Difference Equation with Large Delay at the First Derivative”, Mat. Zametki, 101:2 (2017), 318–320; Math. Notes, 101:2 (2017), 379–381

Citation in format AMSBIB
\Bibitem{Kas17}
\by I.~S.~Kashchenko
\paper Local Dynamics of a Second-Order Differential-Difference Equation with Large Delay at the First Derivative
\jour Mat. Zametki
\yr 2017
\vol 101
\issue 2
\pages 318--320
\mathnet{http://mi.mathnet.ru/mz11434}
\crossref{https://doi.org/10.4213/mzm11434}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3608028}
\elib{http://elibrary.ru/item.asp?id=28172151}
\transl
\jour Math. Notes
\yr 2017
\vol 101
\issue 2
\pages 379--381
\crossref{https://doi.org/10.1134/S0001434617010412}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000411208100001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85028744148}


Linking options:
  • http://mi.mathnet.ru/eng/mz11434
  • https://doi.org/10.4213/mzm11434
  • http://mi.mathnet.ru/eng/mz/v101/i2/p318

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. E. Rassadin, A. M.-Z. Agalarov, A. A. Potapov, A. V. Stepanov, “O perenose ryada ponyatii statisticheskoi radiofiziki v teoriyu odnomernykh tochechnykh otobrazhenii”, Model. i analiz inform. sistem, 25:1 (2018), 7–17  mathnet  crossref  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:223
    References:117
    First page:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020